# SDR IPXA2572802

- Difficulty date: March 13, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 23,905 hours, 14,298 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103069
- Condition: Dented
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, AFT CARGO BAY BS 1480 S25-26L FRAME DENTED.  REMOVED DAMAGE AND REPAIRED FRAME IAW SRM 53-00- 07-2R5, DETAIL III.
